# SDR HEEA0012577

- Difficulty date: January 13, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N3893S
- Make and model: Bell 412
- Aircraft serial: 33022
- System (JASC): 6210 · Main Rotor Blades
- Part: Blade
- Part number: 412015300109
- Condition: Cracked
- Location: M/R
- Part time: 8,411 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BLADE HAS SKIN CRACK NEAR THE INBOARD TRIM TAB ON THE LOWER SURFACE WHERE A REPAIR WAS DONE PREVIOUSLY AT COMPOSITE TECHNICS WITH A TOTAL TIME OF 7978:15.
